# SDR IPXA2019110848768

- Difficulty date: October 25, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54611402200
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#1 PYLON RIB 8 WEB LT SIDE IS CRACKED.REPAIRED CRACKED #1 PYLON RIB 8 WEB AT LT SIDE IAW UPS EO A300-5450-51643-A. (MINOR)
